# SDR DL738050012

- Difficulty date: January 9, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 15,144 hours, 6,895 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A39103
- Part serial: NA
- Condition: Broken
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS EXTENDED TO 1 AT 210 KTS AIRCRAFT ROLLED LEFT, BEYOND 1, ROLL MOMENT REMAINED.  FOUND LT OUTBOARD AFT FLAP CONTROL BELLCRANK BROKEN.  REPLACED SAME.
